TITLE

Existence of solutions for semi-linear equations involving the p -Laplacian:the non coercive case

AUTHOR(S)
Birindelli, Isabeau; Demengel, Fran�oise
PUB. DATE
August 2004
SOURCE
Calculus of Variations & Partial Differential Equations;Aug2004, Vol. 20 Issue 4, p343
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Studies the solutions for semi-linear equations involving the p-Laplacian. Principal eigenvalue; Quasi-linear setting of the p-Laplacian; Definitions and the principal properties obtained in the works.
ACCESSION #
13604227

 

Related Articles

  • Solution of a countable system of quasilinear partial differential equations multiperiodic in a part of variables. Berzhanov, A. B.; Kurmangaliev, E. K. // Ukrainian Mathematical Journal;Feb2009, Vol. 61 Issue 2, p336 

    We establish sufficient conditions for the existence and uniqueness of solutions of a countable system of first-order quasilinear partial differential equations multiperiodic in a part of variables.

  • BIFURCATION OF A NONLINEAR ELLIPTIC SYSTEM FROM THE FIRST EIGENVALUE. El Khalil, Abdelouahed; Ouanan, Mohammed; Touzani, Abdelfattah // Electronic Journal of Qualitative Theory of Differential Equatio;Dec2003, p1 

    We study the following bifurcation problem in a bounded domain Ω in R[supN]: ... We prove that the principal eigenvalue λ[sub1] of the following eigenvalue problem ... is simple and isolated and we prove that (λ[sub1],0,0) is a bifurcation point of the system mentioned above.

  • A minimum problem with free boundary for a degenerate quasilinear operator. Danielli, Donatella; Petrosyan, Arshak // Calculus of Variations & Partial Differential Equations;May2005, Vol. 23 Issue 1, p97 

    In this paper we proveregularity (near flat points) of the free boundaryin the Alt-Caffarelli type minimum problem for thep-Laplace operator:

  • Blow-up Mechanism of Classical Solutions to Quasilinear Hyperbolic Systems in the Critical Case. Li, Tatsien; Wang, Libin // Chinese Annals of Mathematics;Jan2006, Vol. 27 Issue 1, p53 

    This paper deals with the blow-up phenomenon, particularly, the geometric blow-up mechanism, of classical solutions to the Cauchy problem for quasilinear hyperbolic systems in the critical case. We prove that it is still the envelope of the same family of characteristics which yields the blowup...

  • L p estimates for the uniform norm of solutions of quasilinear SPDE's. Denis, Laurent; Matoussi, Anis; Stoica, Lucretiu // Probability Theory & Related Fields;Dec2005, Vol. 133 Issue 4, p437 

    In this paper we prove L p estimates ( p=2) for the uniform norm of the paths of solutions of quasilinear stochastic partial differential equations (SPDE) of parabolic type. Our method is based on a version of Moser's iteration scheme developed by Aronson and Serrin in the context of...

  • Hyperbolic trapped rays and global existence of quasilinear wave equations. Metcalfe, Jason; Sogge, Christopher D. // Inventiones Mathematicae;Jan2005, Vol. 159 Issue 1, p75 

    This article gives a simple proof of global existence for quadratic quasilinear Dirichlet-wave equations outside of a wide class of compact obstacles in the critical case where the spatial dimension is three. The article exploits the fact that one can still can prove favorable estimates for...

  • Blow-up rate and profile for a class of quasilinear parabolic system. Yu-juan Chen; Yue-ping Zhu // Applied Mathematics & Mechanics;Jul2009, Vol. 30 Issue 7, p865 

    This paper deals with positive solutions to a class of nonlocal and degenerate quasilinear parabolic system with null Dirichlet boundary conditions. The blow-up rate and blow-up profile are gained if the parameters and the initial data satisfy some conditions.

  • Extracting the left and right critical eigenvectors from the LDU-decomposed non-symmetric Jacobian matrix in stability problems. Fujii, Fumio; Yamakawa, Yuki; Noguchi, Hirohisa // Computational Mechanics;Jul2010, Vol. 46 Issue 2, p215 

    In the previous publications of the authors, an eigenanalysis-free computational procedure has been proposed to extract the bifurcation buckling mode(s) from the LDL T-decomposed symmetric stiffness matrix in the vicinity of a stability point. Any eigensolver, for instance, inverse iteration or...

  • The Kovalevskaya Top. Bifurcation Analysis under the Kolosov Change. Vozmishcheva, T. G. // Journal of Mathematical Sciences;May2004, Vol. 121 Issue 2, p2254 

    Studies the integrable case of the Kovalevskaya top under the Kolosov change. Construction of the bifurcation set; Integration of the Hamilton-Jacobi equation with separable variables; Problem of integration of the initial equations that reduces to the problem of integration of two differential...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics